# SDR REXA2012042800586

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,875 hours, 15,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP.  REMOVED AND REPLACED F/A FLASHLIGHT BATTERY IAW AMM 25-61-00.  CHECKS GOOD.  OK FOR SERVICE.
